Angle-preserving transformations of spheres.
Aequationes mathematicae, Tome 32 (1987), pp. 52-57
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
injective transformations on spheres in Euclidean n-space, Beckman- Quarles type theorem, motions of Euclidean space
@article{AM2_1987__32_137176,
author = {J.A. Lester},
title = {Angle-preserving transformations of spheres.},
journal = {Aequationes mathematicae},
pages = {52--57},
year = {1987},
volume = {32},
zbl = {0617.51020},
url = {http://geodesic.mathdoc.fr/item/AM2_1987__32_137176/}
}
J.A. Lester. Angle-preserving transformations of spheres.. Aequationes mathematicae, Tome 32 (1987), pp. 52-57. http://geodesic.mathdoc.fr/item/AM2_1987__32_137176/